# SDR QXEA200602075

- Difficulty date: August 7, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Scratched
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 NR 2 NACELLE UPPER OUTBOARD ENGINE SUPPORT STRUT LIGHTLY SCRATCHED ON FORWARD END FITTING INBOARD RIB, INBOARD OF BOLT HEAD.  REPAIRED IAW HORIZON AIR EA 2-54-292.
